Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Menstrual cycle changed after miscarriage. Worried? Should i be concerned?

Hi, I had a miscarriage last August. I was between 13-14 weeks pregnant. it has now been 8 months since the miscarriage and my menstrual cycle has changed. I went from getting my period once a month to twice a month and now my periods are only days apart. my last period ended last thursday and it began once again this tuesday. i am currently still bleeding an unusually heavy flow. should I be concerned? and what problems should i be specifically concerned about?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description the possibilities are:
-Hormonal imbalance leading to heavy and irregular flow.
-Structural causes like fibroids, polyps.
-Thyroid hormonal imbalance etc.
So you once consult gynecologist, go for physical examination and ultrasound by this the possible cause for your problem can be made out and treatment can be taken accordingly.
For more details you can ask me through:
Take care.

Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor